# SDR USAA2010081291645

- Difficulty date: August 10, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 70,996 hours, 48,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548240502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C20 - MAJOR REPAIR - HORIZONTAL STABILIZER LEFT AFT ATTACH POINT AREA HAS FORWARD SLIDING SEAL TORN (SKIN) BETWEEN BS 1138 TO BS 1143, S12L.  REPLACED FORWARD SLIDING SEAL (SKIN) BETWEEN BS 1138 TO BS 1143, S12L IAW B737 SRM 51-40-02.
